MathSciNet Relay Station
MathSciNet bibliographic data
MR1465596 (98e:53016) 53A40 (53B30)
Turgut, Aysel; Hacisalihoglu, H. Hilmi On the distribution parameter of timelike ruled surfaces in the Minkowski $3$-space. Far East J. Math. Sci. 5 (1997), no. 2, 321–328.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement